# SDR 2005UALA00507

- Difficulty date: June 5, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 59,176 hours, 6,677 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON IN BUSINESS CLASS RIGHT SIDE ROW 6-8 AND DOOR 2R.  REPLACED EMERGENCY LIGHT BATTERY AT DOOR 2R, OPS CHECKED OK.
